# SDR RAIA0003003

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 9,010 hours, 9,748 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 11,154 hours, 11,367 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114HR
- Part serial: 76055
- Condition: Making Metal
- Location: Right
- Part time: 11,154 hours, 11,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6210 - DCA - RIGHT ENGINE OIL CONTAMINATION LIGHT ILLUMINATED ON CLIMB-OUT.  MAINTENANCE FOUND CHIPS ON CHIP DETECTOR.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.
